MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CL10041021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility clinic manager (cm) reported to fresenius customer service that the crit-line clip (clic) blood chamber leaked during a patient's hemodialysis (hd) treatment.Additional information was provided by the cm during follow-up.The blood leak occurred approximately two hours into the patient¿s hemodialysis (hd) treatment.The patient's treatment was setup with a fresenius 2008t machine and a fresenius dialyzer.The blood leak was visually observed by a member of the dialysis unit.There was no defect or damage noted on the clic blood chamber.The patient¿s estimated blood loss (ebl) was approximately 300 ml.The patient did not experience a serious injury or require medical intervention as a result of the reported issue.A prophylactic was administered to the patient (vancomycin, 500 mg, intravenously (iv), one time).Treatment was restarted and completed successfully on the same machine with new supplies.The complaint sample was discarded and is unavailable to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Correction: h6 (health effect clinical code) plant investigation: the manufacturer did not receive the complaint product sample for evaluation.However, a photograph of the alleged malfunction was received.According with the photograph a separation could be observed between the clic body and din connector.The alleged failure mode was confirmed with the photogaph received.A batch records review was conducted by the manufacturer for the reported lot.One nonconformance was found that is related to the failure mode alleged in the complaint.The nonconformance addresses a separation found between the clic body and din connector which also confirms the reported issue.This kind of failure mode could be caused from operator error, a malfunctioning dispenser, lack of solvent in dispenser, obstruction in solvent circuit, flow regulator obstructed or closed, solvent level, regulation of solvent dispensed quantity, wetting mechanic does not work, component temperature, or a gripper system malfunction.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.
 
Event or Problem Description

Brand Name
CLIC BLOOD CHAMBER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key16994690
Report Number0008030665-2023-00471
Device Sequence Number19677245
Product Code KOC
UDI-Device Identifier00840861100552
UDI-Public00840861100552
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberCL10041021
Device Catalogue NumberCL10041021
Device Lot Number21JR01239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer07/04/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS DIALYZER; FRESENIUS DIALYZER
Patient Age13 YR
Patient SexFemale
Patient Weight55 KG